# SDR AALA202009279008

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 59,096 hours, 26,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  PERFORMING JOB CARD 26L00005005 FOUND EMERGENCY LIGHT FAULT "EPSU COMM FWD LT."  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT FORWARD LEFT.
